# SDR DALA1101019855

- Difficulty date: November 17, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D17
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON REAR SPAR AFT MOUNT UPPER ATTACH FITTING CLIP CRACKED AT BOLT.  REMOVED CRACKED CLIP IAW SRM 51-30-5.  FABRICATED CLIP IAW DWG 9915500.  INSTALLED NEW  CLIP IAW SRM 51-30-5.
